# SDR DL73S030805

- Difficulty date: September 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 54,353 hours, 42,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 3351
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY ESCAPE PATH LIGHTING FROM ROW 11 THRU AFT CABIN BLINKING ON AND OFF WHEN THE SWITCH WAS OFF.  REPLACED POWER SUPPLY (M9013) AND BATTERY PACK.  ALL OPS NORMAL.
